MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LDLC3; LOW DENSITY LIPOPROTEIN TEST SYSTEM

ROCHE DIAGNOSTICS LDLC3; LOW DENSITY LIPOPROTEIN TEST SYSTEM
Catalog Number 07005768190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c702 module serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with ldl-cholesterol gen.3 (ldlc3) assay on a cobas 8000 c702 module.Initial result: 2.32 mmol/l.The customer questioned the initial result as it did not match the patient's clinical diagnosis.No questionable result was reported outside of the laboratory and the sample was then repeated.Repeat result: 6.03 mmol/l (tested on hitachi wako).The repeat result was consistent with the ldl calculation method (friedewald).The customer suspected an interference of lipoprotein x or lp(x).
 
Additional Manufacturer Narrative
The provided data indicated that the ldlc3 value reflected more closely the true ldl value in the patient sample.The product labeling states: "abnormal liver function affects lipid metabolism; consequently hdl and ldl results are of limited diagnostic value.In some patients with abnormal liver function, the ldl-cholesterol result is significantly negatively biased versus beta quantification result." the investigation did not identify a product problem.The cause of the event was consistent with an interference.

Brand Name
LDLC3
Common Device Name
LOW DENSITY LIPOPROTEIN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21306656
Report Number1823260-2025-00327
Device Sequence Number18368675
Product Code LBR
UDI-Device Identifier04015630934591
UDI-Public04015630934591
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K143691
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number07005768190
Device Lot Number81335901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/14/2025
Supplement Date Received by Manufacturer03/26/2025
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown